# SDR BQVD2018080100001

- Difficulty date: July 27, 2018
- Submitted: August 1, 2018
- Operation: General aviation
- Filed by: Richmor Aviation Inc, repair station BQVD582C
- Aircraft: N5088L
- Make and model: Cessna 152
- Aircraft serial: 15284254
- Aircraft time: 11,186 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 04115261
- Condition: Broken
- Location: Rudder
- Part time: 11,186 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOTS LEFT "RUDDER BAR WELD ASSEMBLY (CESSNA IPC DESCRIPTION)" BROKE (CRACKED) ALLOWING THE VERTICAL RUDDER PEDAL POST TO SEPARATE FROM THE HORIZONTAL CROSS OVER TUBE. THE BREAK WAS LOCATED ON THE HORIZONTAL PORTION BELOW THE VERTICAL POST.
